Sharp error bounds for Newton’s process. (English) Zbl 0434.65034


65J15 Numerical solutions to equations with nonlinear operators


Zbl 0284.65042
Full Text: DOI EuDML


[1] Gragg, W.B., Tapia, R.A.: Optimal error bounds for the Newton-Kantorovich theorem. SIAM J., Numer. Anal.11, 10-13 (1974) · Zbl 0284.65042 · doi:10.1137/0711002
[2] Kantorovich, L.V.: Functional analysis and applied mathematics. Uspekhi Mat. Nauk.3, 89-185 (1948) (Russian) · Zbl 0034.21203
[3] Kantorovich, L.V., Akilov, G.P.: Functional Analysis, 2-nd edition, Moscow 1977 (Russian)
[4] Ortega, J.M., Rheinboldt, W.C.: Iterative Solution of Nonlinear Equations in Several Variables. New York. Academic Press 1970 · Zbl 0241.65046
[5] Ostrowski, A.I.: Sur la convergence et l’estimation des erreurs dans quelques proc?d?s de r?solution des ?quations num?riques. Collections of Papers in the Memory of D.A. Grave Moscow pp. 213-234, 1940
[6] Ostrowski, A.M.: La m?thode de Newton dans les espaces de Banach. C.R. Acad. Sci. Paris, Ser. A. 272, pp. 1251-1253, 1971 · Zbl 0228.65041
[7] Ostrowski, A.M.: Solution of Equations in Euclidian and Banach Spaces. New York: Academic Press 1973 · Zbl 0304.65002
[8] Pt?k, V.: Deux th?or?mes de factorisation. C.R. Acad. Sci. Paris,278, 1091-1094 (1974) · Zbl 0277.46047
[9] Pt?k, V.: A theorem of the closed graph type. Manuscripta math.13, 109-130 (1974) · Zbl 0286.46008 · doi:10.1007/BF01411490
[10] Pt?k, V.: Nondiscrete mathematical induction and iterative existence proofs. Linear algebra and its applications,13, 223-236 (1976) · Zbl 0323.46005 · doi:10.1016/0024-3795(76)90098-7
[11] Pt?k, V.: The rate of convergence of Newton’s process. Numer. Math.25, 279-285 (1976) · Zbl 0304.65037 · doi:10.1007/BF01399416
[12] Pt?k, V.: Nondiscrete mathematical induction. In: General topology and its relations to modern analysis and algebra IV, pp. 166-178, Lecture Notes in Mathematics 609, Berlin-Heidelberg-New York: Springer 1977
[13] Pt?k, V.: What should be a rate of convergence? R.A.I.R.O. Analyse Num?rique11, 279-286 (1977) · Zbl 0378.65031
[14] Tapia, R.A.: The Kantorovich theorem for Newton’s method. Amer. Math. Monthly,78, 389-392 (1971) · Zbl 0215.27404 · doi:10.2307/2316909
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.